Minimal Extensions of Bounded Distributive Lattices

Adams, Michael E.; Schmid, Jürg (2008). Minimal Extensions of Bounded Distributive Lattices. Houston journal of mathematics, 34(4), pp. 1009-1024. Houston, Tex.: Dept. of Mathematics, University of Houston

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Schmid, Jürg

ISSN:

0362-1588

Publisher:

Dept. of Mathematics, University of Houston

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Web of Science ID:

000264434800003

URI:

https://boris.unibe.ch/id/eprint/36835 (FactScience: 206264)

Actions (login required)

Edit item Edit item
Provide Feedback